2017
Том 69
№ 6

All Issues

Volume 36, № 4, 1984

Article (Ukrainian)

Global smooth solvability of a nonlinear boundary-value problem for a quasilinear hyperbolic system

Aliev S. Ya., Maistrenko Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 411 - 416

Article (Ukrainian)

Representations of hypercomplex systems with locally compact basis

Berezansky Yu. M., Kalyuzhnyi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 417 - 421

Article (Ukrainian)

Morse index and deformations of Hamiltonian systems

Bondarchuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 421 – 427

Article (Ukrainian)

Normalizing and strongly normalizing subspaces of a conjugate Banach space

Gladun L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 427 – 433

Article (Ukrainian)

Random walk on the semiaxis at the superposition of two renewal processes

Korolyuk V. S., Pirliev B.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 433 – 436

Article (Ukrainian)

Stability of the asymptotic behavior of solutions of nonlinear differential inequalities relative to a lag in the argument

Grammatikopoulos M. K., Kulenovic M. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 437 – 443

Article (Ukrainian)

Application of the combined Galerkin-Krylov method to a linear operator whose leading operator is positive in generalized sense

Martynyuk A. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 443 – 450

Article (Ukrainian)

Integrability of ideals in Grassman algebras on differentiable manifolds and some of its applications

Mitropolskiy Yu. A., Prikarpatskii A. K., Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 451 – 456

Article (Ukrainian)

Ito's formula for two-parameter stochastic integrals with respect to martingale measures

Mishura Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 456 – 461

Article (Ukrainian)

Commutants of certain operators in the space of analytic functions of several variables

Nagnibida N. I., Nastasiev P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 462 – 467

Article (Ukrainian)

Conservation of multidimensional invariant tori of Hamiltonian systems

Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 467 – 473

Article (Ukrainian)

Coercive boundary-value problems for overdetermined systems (parabolic problems)

Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 473 – 479

Article (Ukrainian)

Asymptotic solution of a system of second-order linear differential equations with an irregular singular point

Matveenko N. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 479 – 485

Article (Ukrainian)

Almost-periodic solutions of one class of systems with impulses

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 486 – 490

Article (Ukrainian)

Stability of linear differential systems of neutral type

Vzovskii D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 491 – 493

Article (Ukrainian)

Convergence of series of independent Gaussian operators

Vynnyshyn Ya. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 493 – 500

Article (Ukrainian)

Convergence of series of independent Gaussian operators

Gorbachuk M. L., Gorodetskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 500 – 502

Article (Ukrainian)

Basis of an averaging method for a class of differential-operator equations

Zavalykut G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 503 – 507

Article (Ukrainian)

A method of reconstruction of differentiate periodic functions by trigonometric polynomials

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 507 – 512

Article (Ukrainian)

Admissible shifts of the cauchy measure

Malinskii S. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 512 – 515

Article (Ukrainian)

Multiple frequency oscillations in mechanical systems, with one degree of freedom, when subjected to “white light” through a linear filter, having only pairs of purely imaginary characteristic numbers

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 515 – 518

Article (Ukrainian)

Method of polynomial approximations for the investigation of boundary-value problems

Ronto M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 518 – 522

Article (Ukrainian)

Integral representations of even positive-definite functions on nuclear spaces

Rudinskii I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 522 – 524

Article (Ukrainian)

Integral representations of even positive-definite functions on nuclear spaces

Sorokivskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 524 – 528

Article (Ukrainian)

A method of determination of the solution of Lyapunov's equation with a prescribed spectrum

Khusainov D. Ya., Yun'kova E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 528 – 531

Article (Ukrainian)

Integral inequalities of the Bihari and Wendroff type

Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 532 – 536

Article (Ukrainian)

Asymptotic behavior of the matricant and analytic scattering matrices for a canonical system of differential equations on a semiaxis

Yavorskii M. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 536 – 540